Alert archive / Tennessee / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 210, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 26, 2000, 3:23 PM CDT for Wilson County, Tennessee. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 26, 2000, 3:23 PM CDT (20:23 UTC)
- Expired
- Jun 26, 2000, 4:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Nashville, TN
- Area
- Whole counties
County Wilson County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:25 PM CDT | Hail 1 | Lebanon, TN | Quarter size hail reported by the public. |
| Jun 26, 3:50 PM CDT | Thunderstorm Wind 50 E | Lebanon, TN | Large tree limbs down in driveway at Lebanon Kubota dealership on S.R. Highway 109 and Lebanon Pike. |
NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1048 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 928 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 262024 SVRBNA TNC189-262100- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 323 PM CDT MON JUN 26 2000 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WILSON COUNTY IN TENNESSEE THIS INCLUDES THE CITY OF LEBANON * UNTIL 400 PM CDT * AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER LEBANON...MOVING NORTHEAST AT 30 MPH. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH YOU SHOULD PREPARE FOR DAMAGING WINDS IN EXCESS OF 55 MPH...LARGE HAIL...AND DEADLY LIGHTNING. $$ 14 JBW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:15 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 26, 2:15 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 215 PM CDT MON JUN 26 2000 MODEL DATA FINALLY TRICKLING IN BUT HAS SEEMED TO HAVE STOPPED MOMENTARILY...MAKING THIS PACKAGE PIECE-MEAL. CURRENT SURFACE ANALYSIS PLACING COLD FRONT NEAR STL-HOT-DFW... WITH CONVECTION ON AND WELL AHEAD OF IT. CONVECTION ACROSS THE CWA BEING TRIGGERED BY FAVORABLE AREA OF MOISTURE CONVERGENCE/ THETA-E ADVECTION IN VICINITY OF SLOW MOVING LOW-LEVEL BOUNDARY. PIECES OF NEW MODEL RUNS STILL TRYING TO DRIVE COLD FRONT TO THE NW CORNER OF THE CWA BY 12Z TUE...THEN TO NEAR A CHA-TUP LINE 18- 00Z. BASED ON TIME OF YEAR AND VERY LITTLE MID/UPPER SUPPORT TO PUSH THE BOUNDARY...LITTLE SUSPECT OF HOW FAR SOUTH IT WILL MOVE. AT THIS POINT...EXPECT FRONTAL BOUNDARY WILL DROP INTO MAYBE SOUTHERN TENNESSEE BEFORE BE CAUGHT UP IN DEEPENING PLAINS LOW LATE TUE/EARLY WED. LOW-LEVEL SHOULD REMAIN QUITE MOIST THROUGH THE PERIOD WITH MID- LEVELS EXPECTED TO DRY SOME IN THE LATTER STAGES. AIRMASS REMAIN ALSO REMAIN QUITE TYPICAL OF SUMMER WITH LOTS OF HIGHER CAPE AND HIGH PW'S. ALL-IN-ALL...SCENERIO SETTING UP FOR SCATTERED SHOWER AND THUNDERSTORM ACTIVITY THROUGH THE PERIOD...ESPECIALLY TONIGHT /TUE AS BOUNDARY SETTLES OVER THE AREA. STALLING AND THEN SLOWLY RETREATING/WASHING OUT FRONTAL BOUNDARY WILL KEEP MODERATE CHANCE POPS IN THE FORECAST WED AS WELL. 07 BNA 71/87/70/86 5424 CSV 67/83/64/81 3534 .BNA...NONE.
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:13 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Lincoln, Moore | 32 min |
| Jun 25, 7:43 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Moore | 32 min |
| Jun 25, 8:03 PM CDT | Severe Thunderstorm Warning | OHX | Franklin | 27 min |
| Jun 25, 8:37 PM CDT | Severe Thunderstorm Warning | OHX | Franklin, Lincoln | 23 min |
| Jun 25, 9:08 PM CDT | Flash Flood Warning | OHX | Bedford, Coffee, Franklin, Lincoln, Moore | 2 hr |
| Jun 26, 4:10 PM CDT | Flash Flood Warning | OHX | Wilson | 65 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive.